MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION CRE WIREGUIDED; DILATOR, ESOPHAGEAL
Model Number M00558480
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Imdrf device code a0402 captures the reportable event of balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used to dilate the colon near the anastomosis site during a colonoscopy procedure performed on (b)(6) 2023.During the procedure, the balloon popped before it was completely inflated.The balloon was completely recovered from the patient.The physician noted the possibility of a staple snagging the balloon during inflation.The procedure was completed successfully with an unknown device.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used to dilate the colon near the anastomosis site during a colonoscopy procedure performed on january 19, 2023.During the procedure, the balloon popped before it was completely inflated.The balloon was completely recovered from the patient.The physician noted the possibility of a staple snagging the balloon during inflation.The procedure was completed successfully with an unknown device.There were no patient complications reported as a result of this event.***additional information received february 09, 2023*** the customer reported the issue was caused by a staple being sharp on one edge and not a malfunction of the balloon.There was no injury to the patient and the balloon was fully retrieved on inspection after the procedure.The physician reports that he fully believes the issue was due to the staple, which was removed.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of balloon burst.

Brand Name
CRE WIREGUIDED
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16335658
Report Number3005099803-2023-00606
Device Sequence Number6845947
Product Code KNQ
UDI-Device Identifier08714729339410
UDI-Public08714729339410
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Model NumberM00558480
Device Catalogue Number5848
Device Lot Number0030480003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown